# SDR 20000412SH005

- Difficulty date: March 3, 2000
- Submitted: April 12, 2000
- Operation: General aviation
- Aircraft: N250VC
- Make and model: Gulstm GIV
- Aircraft serial: 1231
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Valve
- Part number: 573801
- Part serial: 453B
- Condition: Loose
- Location: Flap Actuator
- Part time: 3,648 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAP ACTUATION SLUGGISH WITH ENGINE RUNNING.  WOULD NOT OPERATE USING AUXILIARY SYSTEM.  FOUND FLAP SELECTOR VALVE INTERNAL SPOOL ACCESS CAP HAD NEVER BEEN SAFETIED (NO SAFETY WIRE MARKS ON UNIT) AND HAD BACKED OUT 3 TURNS.  REPLACED SELECTOR VALVE (REPLACEMENT UNIT WAS SAFETIED WITH LEAD SEAL).  OPERATION NORMAL. (X)
